# SDR CA131213004

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,565 hours, 54,748 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Left Spoiler
- Part time: 53,415 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED THAT LT OTBD ROLL SPOILER WILL NOT EXTEND BUT THE INBD IS OK.  MAINTENANCE DISCOVERED THAT THE LT OTBD ACTUATOR HSG WAS CRACKED.  THE ACTUATOR WAS REPLACED IAW THE AMM AND THE ACFT RETURNED TO SERVICE, PN A44700-009, SN 0186.
